# SDR FDEA201203281158

- Difficulty date: March 28, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 37,663 hours, 19,162 cycles
- Engine: Ge CF680C2A5
- Engine time: 69 hours, 41 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Part number: 21SN04334
- Part serial: CF8232A
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

IN-FLIGHT ENG NR 1 SHUTDOWN DUE TO ENG OIL CLOG  LIGHT WOULD NOT GO OUT.  REF FIM 79-00-20, FIG 109.  PERFORMED INSPECTION CHECK OF MASTER CHIP DETECTOR IAW AMM CH  79-22-03-06-0.  CHIP DETECTOR WITHIN PARTICLE LIMITS. R & R SCAVENGE OIL FILTER ELEMENT IAW AMM 79-22-01-04-0.  ON INSPECTION OF FILTER ELEMENT, FOUND NO PARTICLES OR DEBRIS.  R & R OIL FILTER DIFFERENTIAL PRESSURE SWITCH IAW AMM 79-35-11-04.  OPS CHECKED GOOD.  LEAK CHECKED GOOD.  OK FOR SERVICE.
